Illinois Journal of Mathematics

Transcendental aspects of the Riemann-Hilbert correspondence

Carlos T. Simpson

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 34, Issue 2 (1990), 368-391.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255988271

Mathematical Reviews number (MathSciNet)
MR1046569

Zentralblatt MATH identifier
0727.34007

Subjects
Primary: 14D05: Structure of families (Picard-Lefschetz, monodromy, etc.)
Secondary: 32G20: Period matrices, variation of Hodge structure; degenerations [See also 14D05, 14D07, 14K30]

Citation

Simpson, Carlos T. Transcendental aspects of the Riemann-Hilbert correspondence. Illinois J. Math. 34 (1990), no. 2, 368--391. https://projecteuclid.org/euclid.ijm/1255988271


Export citation